MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker evaluated the customer's device and was unable to duplicate the reported issue but was able to verify the reported issue was logged in the device¿s memory.After completing other unrelated repairs, proper device operation was observed through functional and performance testing and the device returned to the customer for use.The cause of the reported issue could not be conclusively determined.
 
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly turned off.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Stryker received additional patient information from the customer.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key14859780
Report Number0003015876-2022-01346
Device Sequence Number4878492
Product Code MKJ
UDI-Device Identifier00883873871669
UDI-Public00883873871669
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001960
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer07/04/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight62 KG